# SDR FDEA201207252669

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 65,877 hours, 15,123 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201
- Part serial: 1260
- Condition: Malfunctioned
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL NOTED ON POST FLIGHT INSP.  EPCU SHOWS BATTERY/INTFC UNDER CURRENT FAULTS AND LAST TWO FLIGHT LEGS.  COMPLIED WITH FIM 24-30-03-00  BATTERY VOLTAGE FOUND TO BE WITHIN LIMITS.   EMERGENCY POWER TEST ATTEMPTED THREE TIMES, TWO FAILED, PASSED ONCE BY RESETTING BATTERY CHARGER CIRCUIT BREAKER.   REMOVED AND REPLACED BATTERY CHARGER.IAW AMM 24-34-03-4.  OPS CHECKED GOOD IAW AMM 24-34-03-5.  EMERGENCY POWER TESTED SEVERAL TIMES, NO DEFECTS NOTED IAW AMM   24-00-01-5.
